# SDR 98ZZZX1921

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3386G
- Make and model: Cessna 310R
- Aircraft serial: 310R0819
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 50270025
- Condition: Failed
- Location: Lt Mlg Torq Tube
- Part time: 7,620 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOUD BANG WHEN GEAR UP POSITION WAS SELECTED.  GEAR WAS EXTENDED AT DESTINATION AND SAFE LANDING WAS MADE.  INVESTIGATION REVEALED REAR TORQUE TUBE SUPPORT WAS BROKEN IN TWO AT BEARING SUPPORT, LMG.  LEFT GEAR WOULD NOT RETRACT, SPRING ON OVER CENTER LINKAGE WAS ALL THAT WAS LOCKING GEAR DOWN.  AIRCRAFT HAD LANDED IN THE AFTERNOON IN SLUSHY CONDITIONS ABOVE FREEZING.  WHEN AIRCRAFT DEPARTED AT APPROX 9:00 PM, TEMPERATURE HAD DROPPED TO APPROX 10 DEGREES FAHRENHEIT.
